# SDR DALA2025052704074

- Difficulty date: May 21, 2025
- Submitted: May 27, 2025
- Operation: Air carrier
- Aircraft: N3752
- Make and model: Boeing 737832
- Aircraft serial: 30492
- Aircraft time: 75,986 hours, 29,197 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0978265) SEAT TRACK 45 RBL FROM STA 518 TO 522 CORROSION AT PASSENGER CABIN FLOOR STRUCTURE DOES NOT MEET THE MINIMUM PERMISSIBLE REQUIREMENTS. SEAT TRACK 45 RBL FROM STA 518 TO 522 AT PASSENGER CABIN FLOOR STRUCTURE WAS REPLACED PER B737-800 SRM 51-40-02-0G.
